Volume 190, Issue 3 – November 2019

The group of disjoint 2-spheres in 4-space

Pages 669-750 by Rob Schneiderman, Peter Teichner

An asymptotic formula for integer points on Markoff-Hurwitz varieties

Pages 751-809 by Alex Gamburd, Michael Magee, Ryan Ronan

Eigenvalues of random lifts and polynomials of random permutation matrices

Pages 811-875 by Charles Bordenave, Benoît Collins

On the $K$-theory of pullbacks

Pages 877-930 by Markus Land, Georg Tamme

Knot Floer homology obstructs ribbon concordance

Pages 931-947 by Ian Zemke

Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Pages 949-955 by Hao Huang